Journal Article
Review
Add like
Add dislike
Add to saved papers

Increase of serum lipoprotein (a), an adverse effect of growth hormone treatment.

A number of reports show that high endogenous, or therapeutic administration of human growth hormone (hGH) cause an increase of serum lipoprotein a, Lp(a). Being thrombogenic Lp(a) is an independent risk factor of atherosclerotic cardiovascular disease (ASCVD). Hence, it is hypothesized that the recently reported association between childhood hGH treatment and cardiovascular morbidity is probably due to the GH effect on Lp(a) synthesis. It is therefore suggested to determine serum Lp(a) levels before and during hGH treatment in children and adults.

Full text links

We have located links that may give you full text access.
Can't access the paper?
Try logging in through your university/institutional subscription. For a smoother one-click institutional access experience, please use our mobile app.

Related Resources

For the best experience, use the Read mobile app

Mobile app image

Get seemless 1-tap access through your institution/university

For the best experience, use the Read mobile app

All material on this website is protected by copyright, Copyright © 1994-2024 by WebMD LLC.
This website also contains material copyrighted by 3rd parties.

By using this service, you agree to our terms of use and privacy policy.

Your Privacy Choices Toggle icon

You can now claim free CME credits for this literature searchClaim now

Get seemless 1-tap access through your institution/university

For the best experience, use the Read mobile app